# SDR 08FDEA02796

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 CARGO DOOR LOWER FWD "T" CHORD CRACKED AT FASTENERS REPAIRED LOWER FWD "T" CHORD.  REMOVED LWR INNER DOOR SKIN REF SRM 51-30-2.  FABRICATED REPAIR ANGLES AND FILLER REF SRM 51-40-04 PG 14-16 FIG 3.  TREATED AND PRIMED REPAIR PARTS REF SOPM 20-44-04 PG 3 AND 20-43-03 PG 6.  INSTALLED REPAIR ANGLES AND FILLER SRM 51-40-04 PG 14-16.  INSTALLED LWR INNER DOOR SKIN REF SRM 51-30-02 PG 2 AND 8.  THIS IS CLASSIFIED AS A MINOR REPAIR.
